# SDR SWAA2021020144519

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 45,952 hours, 24,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH SIDE ENG EXIT TRACK LOOSE / SECURED AFT GALLEY R/H SIDE EMERGENCY TRACK; REF AMM 33-51-15
